Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Clarkson, P.A. and Priestley, T.J. (1999) Symmetries of a class of nonlinear fourth order partial differential equations. Journal of Nonlinear Mathematical Physics, 6 (1). pp. 66-98. ISSN 1402-9251. (The full text of this publication is not available from this repository)

Clarkson, P.A. and Priestley, T.J. (1998) Shallow water wave systems. Studies in Applied Mathematics, 101 (4). pp. 389-432. ISSN 0022-2526. (The full text of this publication is not available from this repository)

Clarkson, P.A. and Mansfield, E.L. and Priestley, T.J. (1997) Symmetries of a class of nonlinear third-order partial differential equations. Mathematical and Computer Modelling, 25 (8-9). pp. 195-212. ISSN 0895-7177. (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 24 03:09:46 2014 BST.